MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW 4.5FR X 7CM GLIDETHRU SHEATH/DILATOR; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW 4.5FR X 7CM GLIDETHRU SHEATH/DILATOR; INTRODUCER CATHETER
Catalog Number PL-00745
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "inserters feared they lost in patient but it was recovered.Told they are incredibly flimsy." no medical intervention reported.The patient's condition is reported as fine.Additional information was requested but was not available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of peel-away sheath tears incorrectly was able to be confirmed by the photos.A device history record review was performed, and there were two potential findings.Two non-conformances were initiated for lot# 34c23f0030 in regard to "peel-away sheath tears incorrectly".Based on the customer provided photos and relevant dhr findings, manufacturing likely caused or contributed to the failure mode of this complaint.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to vessel perforation and bleeding." the customer report of peel-away sheath tears incorrectly was confirmed by visual inspection of the customer supplied photos.A device history record review was performed, and two relevant complaints/non-conformances were identified for the extrusion batch within the reported kit.Based on the customer provided photos and relevant dhr findings, manufacturing likely caused or contributed to th is event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW 4.5FR X 7CM GLIDETHRU SHEATH/DILATOR
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17798143
Report Number9680794-2023-00746
Device Sequence Number14874504
Product Code DYB
UDI-Device Identifier00801902080257
UDI-Public00801902080257
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberPL-00745
Device Lot Number14F23E0261
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown